MAUDE Adverse Event Report: DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE

DEMETECH CORPORATION DEMEDIOX; ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Model Number PX2X45800100A16MTB
Medical Device Problem Codes Patient Device Interaction Problem (4001); Migration (4003)
Health Effect - Clinical Code Nodule (4551)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On august 5th, 2025, hcp reported placing pdo threads on (b)(6) 2025.According to the hcp, on (b)(6) 2025, the patient experienced thread migration and protrusion appearing like a vein on the forehead pushing on a nerve with tenderness to touch.The hcp stated that there was a total placement of 5 threads on one side and 4 threads on the other.Medical advice was requested by the hcp.An email was sent to the hcp to gather additional information.A secondary email was sent to the medical director for medical advice.On (b)(6) 2025, medical advice was provided from the medical director which was forwarded to the hcp.The medical director advised that the pain is probably from skin or muscle and not a nerve.The medical director recommended thread removal if the patient is troubled by appearance.On august 20th, 2025, an email was sent to the hcp to inquire about the status of the patient and to confirm if any threads were extracted.On september 3rd, a phone call was made to the hcp to gather information on the status of the patient and to confirm if any threads were extracted.The point of contact at the hcp was not available.Another follow up email was sent to the hcp.On september 4th, 2025, hcp replied back to the email stating that the threads will not be extracted from the patient and will give it more time.Hcp confirmed that the patient is no longer experiencing pain.On september 5th, 2025, hcp has been informed that the case is now closed.

Brand Name
DEMEDIOX
Common Device Name
ABSORBABLE POLYDIOXANONE SURGICAL SUTURE
Manufacturer (Section D)
DEMETECH CORPORATION
5980 miami lakes dr
miami lakes FL 33014
Manufacturer (Section G)
ECTODERMA DBA COSMOFRANCE
2121 sw 3rd ave ste 500
miami FL 33129
MDR Report Key23016282
Report Number3007895168-2025-00002
Device Sequence Number15908916
Product Code NEW
UDI-Device Identifier10652927784418
UDI-Public10652927784418
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082097
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPX2X45800100A16MTB
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2025
Initial Report FDA Received Date09/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient SexFemale
Patient Weight68 KG